# SDR GNB2007F00000

- Difficulty date: December 11, 2006
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1CH16
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT SELECTED GEAR UP AFTER TAKEOFF. GEAR DID NOT RETRACT.  PILOT SELECTED GEAR DOWN AND RETURNED FOR AN UNEVENTFUL LANDING.  SQUAT SWITCH INTERMITTENT.  (K)
